Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Baby having pimples on face, reoocuring after applying cream. Treatment?

Hi doc my 2month old baby boy has small pimples all over his face .the doc had advised to apply emosone cream once a day for 3days post which his face became clear but the pimples reappeared and the condition is the same now ...also his face skin is very rough .can u pls advise some med .also I would like to know the reasons for such pimples at such young age .
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
in my opinion it seems like a simple miliria also called as prickly heat ..but since u said it resolves on applying emosone its an auto immune type disease..most likely an allergic or seborrhic dermatitis which could happen in this age also.. in my opinion u should consult a dermatologist for further evaluation..if conditions are auto immune then treatment have to be taken throughout the course of the disease..and relapse or recurrences are common..they have heriditary
preponderance as well.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor